Previous |  Up |  Next

Article

Keywords:
conformally flat manifolds; pseudo-symmetric spaces
Summary:
We give the complete classification of conformally flat pseudo-symmetric spaces of constant type.
References:
[1] E. Boeckx, O. Kowalski and L. Vanhecke: Riemannian Manifolds of Conullity Two. World Scientific, 1996. MR 1462887
[2] G. Calvaruso: Conformally flat semi-symmetric spaces. Arch. Math. Brno 41 (2005), 27–36. MR 2142141 | Zbl 1114.53027
[3] G. Calvaruso and L. Vanhecke: Special ball-homogeneous spaces. Z. Anal. Anwendungen 16 (1997), 789–800. DOI 10.4171/ZAA/792 | MR 1615680
[4] R. Deszcz: On pseudo-symmetric spaces. Bull. Soc. Math. Belgium, Série A 44 (1992), 1–34.
[5] N. Hashimoto and M. Sekizawa: Three-dimensional conformally flat pseudo-symmetric spaces of constant type. Arch. Math. (Brno) 36 (2000), 279–286. MR 1811172
[6] O. Kowalski and M. Sekizawa: Pseudo-symmetric spaces of constant type in dimension three. Rendiconti di Matematica, Serie VII 17 (1997), 477–512. MR 1608724
[7] R. S. Kulkarni: Curvature structures and conformal transformations. J. Differential Geom. 4 (1970), 425–451. MR 0284949 | Zbl 0206.24403
[8] P. Ryan: A note on conformally flat spaces with constant scalar curvature. Proc. 13th Biennal Seminar of the Canadian Math. Congress Differ. Geom. Appl., Dalhousie Univ. Halifax 1971 2 (1972), 115–124. MR 0487882 | Zbl 0267.53024
[9] Z. I. Szabó: Structure theorems on Riemannian manifolds satisfying $R(X,Y) \cdot R=0$, I, the local version. J. Diff. Geom. 17 (1982), 531–582. MR 0683165
[10] H. Takagi: An example of Riemannian manifold satisfying $R(X,Y) \cdot R$ but not $\nabla R =0$. Tôhoku Math. J. 24 (1972), 105–108. DOI 10.2748/tmj/1178241595 | MR 0319109
[11] H. Takagi: Conformally flat Riemannian manifolds admitting a transitive group of isometries. Tohôku Math. J. 27 (1975), 103–110. DOI 10.2748/tmj/1178241040 | MR 0442852 | Zbl 0323.53037
Partner of
EuDML logo